# SDR FDEA201506231971

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Frame
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE LOWER SUPPORT FORMER AT STATION XOS 1026, FOUND CRACK DURING OTBD SLAT CONTROL CABLE INSPECTION.   FORMER REMOVED IAW SRM 51-31-01-0G.  FABRICATED A NEW FORMER IAW DWG ARB2920 REVISION BB.  INSTALLED NEW FORMER IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
